Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Examples of Continuous Geometries

J. V. Neumann
Proceedings of the National Academy of Sciences of the United States of America
Vol. 22, No. 2 (Feb. 15, 1936), pp. 101-108
Stable URL: http://www.jstor.org/stable/86391
Page Count: 8
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Examples of Continuous Geometries
Preview not available

Page Thumbnails

  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102
  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108